×

Congruences entre séries d’Eisenstein, dans le cas supersingulier. (French) Zbl 0442.10020


MSC:

11F12 Automorphic forms, one variable
11S80 Other analytic theory (analogues of beta and gamma functions, \(p\)-adic integration, etc.)
14H52 Elliptic curves
14K20 Analytic theory of abelian varieties; abelian integrals and differentials
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Barsky, D.: Analysep-adique et nombres de Bernoulli-Hurwitz. C. R. Acad. Sc. Paris284, 137-140 (1977) · Zbl 0343.12007
[2] Cassou-Noguès, P.: Onp-adicL-functions and elliptic units. A paraître
[3] Coates, J., Wiles, A.: Onp-adicL-functions and elliptic units. J. Austral. Math. Soc.26, 1-25 (1978) · Zbl 0442.12007
[4] Deligne, P., Serre, J-P.: Formes modulaires de poids 1. Ann. Sci. Ecole Norm. Sup.7, 507-530 (1974) · Zbl 0321.10026
[5] Gillard, R.: Unités elliptiques et fonctionsL p-adiques, A paraître
[6] Gillard, R., Robert, G.: Groupes d’unités elliptiques. Bull. Soc. Math. France107, 305-317 (1979) · Zbl 0434.12003
[7] Katz, N.:p-adic properties of modular schemes and modular forms. Modular functions of one variable III. Lecture Notes in Math.350, 69-190, Berlin-Heidelberg-New York: Springer 1973
[8] Katz, N.:P-adic Interpolation of Real Analytic Eisenstein Series. Ann. of Math.104, 459-571 (1976) · Zbl 0354.14007
[9] Katz, N.: Formal Groups andp-adic Interpolation. Journées Arithmétiques de Caen. Astérisque41-42, 55-65 (1977)
[10] Katz, N.:P-adicL-functions forCM-fields. Invent. Math.49, 199-297 (1978) · Zbl 0417.12003
[11] Katz, N.:P-adicL-functions, Serre-Tate Local Moduli, and Ratios of Solutions of Differential Equations. A paraître dans les Comptes Rendus du Congrès International d’Helsinki (1978)
[12] Lang, S.: Introduction to Modular Forms. Berlin-Heidelberg-New York: Springer 1976 · Zbl 0344.10011
[13] Lichtenbaum, S.: Onp-adicL-functions associated to elliptic curves. Invent. math.56, 19-55 (1980) · Zbl 0425.12017
[14] Lubin, J.: One-Parameter Formal Lie Groups Overp-Adic Integer Rings. Ann. of Math.80, 464-484 (1964) · Zbl 0135.07003
[15] Manin, J.I.: Periods of Parabolic Forms andp-Adic Hecke Series. Math. Sbornik92, 378-401 (1973) (=Math. USSR Sb.21, 371-393) · Zbl 0293.14007
[16] Manin, J.I.: Integration non archimédienne et sériesL p-adiques de Hecke-Langlands. Russian Math. SurveysXXXI, 5-54 (1976) · Zbl 0348.12016
[17] Manin, J.I., Vishik, M.M.: Séries de Heckep-adiques pour un corps quadratique imaginaire. Math. Sbor.95, 357-383 (1974) (=Math. USSR Sb.24, 345-371)
[18] Robert, G.: Unités elliptiques. Bull. Soc. math. France, Mémoire 36, 1973
[19] Robert, G.: Nombres de Hurwitz et unités elliptiques. Ann. Sci. Ecole Norm. Sup.11, 297-389 (1978) · Zbl 0409.12008
[20] Robert, G.: Une curieuse symétrie sur les unités elliptiques. Séminaire de théorie des nombres de Grenoble (1979)
[21] Serre, J-P.: Représentations linéaires des groupes finis. Paris: Hermann (3éme éd.) 1978
[22] Serre, J-P.: Cours d’Arithmétique. Paris: P.U.F. (2éme éd.) 1977
[23] Serre, J-P.: Congruences et formes modulaires (d’après H.P.F. Swinnerton-Dyer). Séminaire Bourbaki 1971-72, Exposé 416. Lecture Notes in Math.317, 319-338. Berlin-Heidelberg-New York: Springer 1973
[24] Serre, J-P.: Formes modulaires et fonctions zêtap-adiques. Modular functions of one variable III. Lecture Notes in Math.350, 191-268. Berlin-Heidelberg-New York: Springer 1973
[25] Serre, J-P.: Valeurs propres des opérateurs de Hecke modulo ?. Journées Arithmétiques de Bordeaux. Astérisque24-25, 109-117 (1975)
[26] Swinnerton-Dyer, H.P.F.: On ?-adic representations and congruences for coefficients of modular forms. Modular functions of one variable III. Lecture Notes in Math.350, 1-55. Berlin-Heidelberg-New York: Springer 1973 · Zbl 0267.10032
[27] Tate, J.:p-divisible groups. Driebergen Proceedings. Berlin-Heidelberg-New York: Springer 1967 · Zbl 0157.27601
[28] Vélu, J.: Isogénies entre courbes elliptiques. C. R. Acad. Sc. Paris273, 238-241 (1971) · Zbl 0225.14014
[29] Vishik, M.M.: La fonction zêta p-adique d’un corps quadratique imaginaire et le régulateur de Leopoldt. Math. Sbor.102, 173-181 (1977) (=Math. USSR Sb.31, 151-158)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.